# SDR EIA2004009

- Difficulty date: January 25, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 80,469 hours, 19,126 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Screw
- Condition: Loose
- Location: Landing Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING COCKPIT CHECK NOTICED ELECTRICAL ODOR.    FOUND ONE SCREW HAD COME LOOSE ON LT OB LDG LIGHT SWITCH CAUSING ARCHING. UNABLE TO TIGHTEN SCREW REQUIRES NEW SWITCH. DEACTAVATED CIRCUIT AND ENTERED DMI 483. SWITCH ORDERED.
